# SDR YENA2023101301241

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 02945
- Aircraft time: 63,452 hours, 22,674 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#959, BDL-FLL. (AIRCRAFT DIVERTED TO BOS) 'WX RADAR INOP; REMOVED AND REPLACED WX RADAR TRANSCEIVER IAW AMM 34-41-33. OPS CHECK GOOD. OK FOR SVC.'
